# SDR AU510002194

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 3400010260
- Condition: Bird Strike
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAN BLADES (4OFF) DAMAGED BY BIRDSTRIKE.
